Show simple item record

dc.contributor.authorSarkar, Abhishek ( Orcid Icon 0000-0002-9097-7784 )
dc.date.accessioned2022-03-21T16:31:22Z
dc.date.available2022-03-21T16:31:22Z
dc.date.issued2017-01-24
dc.identifier.citationSarkar, A. (2017). Multiple solutions of a fourth-order nonhomogeneous equation with critical growth in ℝ4. Electronic Journal of Differential Equations, 2017(27), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15532
dc.description.abstractIn this article we study the existence of at least two positive weak solutions of an nonhomogeneous fourth-order Navier boundary-value problem involving critical exponential growth on a bounded domain in ℝ4, with a parameter λ > 0. We establish upper and lower bounds for λ, which determine multiplicity and non-existence of solutions.
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectBiharmonicen_US
dc.subjectCritical exponenten_US
dc.subjectMultiple solutionsen_US
dc.titleMultiple solutions of a fourth-order nonhomogeneous equation with critical growth in ℝ4en_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record